Loperamide getting the better of me, need help and support. - Part 166

By Roaddoggy · Aug 20, 2014 · ·
  1. Hello FenixDelta, glad to see yea, pop in. Today is 95 and doing good, on the loperamide withdrawals. Its Benzo withdrawals I'm feeling a bit of Valium withdrawal. I'm 5 days into my second cut. I can definitely feel it now. It dose feel quit different from loperamide withdrawal, but in some ways similar. I

    Its a sort of panicky feeling. I even slightly have the shakes. Like alcoholics get. Very weird. somewhat uncomfortable. I can only imagine the hell cold turkey would bring. That's a scary thought. I know this will still get worse before it gets better. Hoping to get back to baseline in 4 or 5 days, but we will see.


    Still considering making a new thread for my valium taper, but just have no time, or energy. But I did want to stop in and say hello. Hope everyone is doing well. Much love. Roaddog....

Comments

  1. Roaddoggy
    well






    Today is day 96, clean of loperamide. Feel like crap from the Valium, and some small remaining Paws, from loperamide. I can some times barely tell a little loperamide PAWS. But for the most part its gone. Its now Valium giving my life a hard time. Much love. Roaddog....
  2. FenixDelta753
    How long do the WD symptoms of benzos last? I imagine they're probably a little longer lasting than opiates but nowhere near as long as lope. Glad you're keeping up the cuts though man :) You're an inspiration for everyone on here. I wish I had a story as positive as yours at this point. Maybe someday I will though. And at least with valium, theres far, far more information and support already out there. Not like loperamide. You, as well as almost all of us on this thread are pretty-much pioneers on that one.
  3. artsygal
    Hi Roaddoggy -- I'm very glad to hear you're getting off the valium. Really great! Your brain won't really begin to heal until you get that monkey off your back as well, but it WILL get better. Valium (and the other benzodiazapines) are a total bitch to get off of. My doctors were always completely freaked about me taking any benzo since if I got addicted, the withdrawals are so dreadful. HANG IN THERE!! You're doing great! -- Mad Margaret (aka Artsygal).......
To make a comment simply sign up and become a member!